# SDR ASAA2017090121806

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,875 hours, 11,242 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29602
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO GE DIAGNOSTICS REPORTS #2 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKE-OFF MARGIN INDICATIVE OF EGT INDICATION ERRORS AND RO6 REPORT FOR EGT EXCEEDANCE. GROUNDED - YES. ENGINEERING REQUEST - ACCOMPLISHED CDU INTERROGATION FOUND #2 ENGINE FAULT 77-20862 T49.5 BOTTOM LEFT OUT OF RANGE ON ALL FLIGHT LEGS. T49.5 PROBE READINGS, PRE-MAINTENANCE, APPROX 2 HRS AFTER SHUTDOWN: S1 = 51.25, S2 = 36.00, S3 = 34.50, S4 = 38.87 C. ACCOMPLISHED HPT & LPT 1-3 STAGE BORESCOPE INSP PER B737-800 AMM 72-00-00-200-807-F00 & 72-00-00-200-808-F00. NO DEFECTS NOTED OK FOR SERVICE. R&R ALL 4 T49.5 PROBES REF AMM 77-21-01 OPS NORMAL. REMOVED AND REPLACED CJ10 AND CJ9 HARNESSES REF AMM 73-21-06/401. RESOLUTION/REPAIR CONFIRMATION OF FAULT 77-20862 CORRECTED REF B737-800 FIM 77-21 TASK 803. EGT SECTOR INDICATIONS AT IDLE WERE: S1 = 464, S2 = 462, S3 = 444, S4 = 456. TEST 5 CONFIRMED ENGINE PERFORMANCE WAS SATISFACTORY PER AMM 71-00-00-700-813-F00, ALL PARAMETERS ARE WITHIN CHART LIMITS AT 19C: EGT = 576, N2 = 88.7
